The normal form of Cauchy systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1977), pp. 86-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_3_a9,
author = {V. R. Fridlender},
title = {The normal form of {Cauchy} systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {86--100},
year = {1977},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_3_a9/}
}
V. R. Fridlender. The normal form of Cauchy systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1977), pp. 86-100. http://geodesic.mathdoc.fr/item/IVM_1977_3_a9/